# SDR SIMA20140205013

- Difficulty date: February 5, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 25,483 hours, 17,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE HAS COMPOSITE CRACK IN TE LOCATED OTBD OF THE OTBD MFS.  REPAIRED LT WING UPPER SURFACE COMPOSITE CRACK IN THE TE LOCATED OTBD OF THE OTBD MFS IAW SRM 51-75-12.
